diabetes-icon
My tsh value 398
I hv swelling in my hands and legs. With slight dizziness and body pain. Slight weight gain. Please suggest
51 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You need to start medicine immediately. We need to supply thyroid hormone everyday , there is no other alternative. All the best
Next Steps
Private consult with me for detailed treatment protocol with medicines
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+150
Chat with a doctor
Online now
398 is quite high and suggests a significantly low level of thyroid hormone in your body. It will require medications. You will require to be examined to decide on the dose.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.